# SDR SB05150

- Difficulty date: November 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE AFT EMERGENCY LIGHT BATTERY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.
